# SDR ASAA2022102241068

- Difficulty date: October 22, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 66,686 hours, 33,804 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11626
- Condition: Cracked
- Location: Bs 400 S8-9l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 400 IS CRACKED AT I/B SUPPORT BRACKET HOLE BETWEEN STR 8L & 9L. GROUNDED - YES. REPAIRED STA 400 FRAME IAW T/C AD20090102-200-25-1L FIG 5.
